# SDR DALA14009650904

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 70,969 hours, 54,690 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE RELEASE SYSTEM LATCH CABLE SAFETY PIN HOLE WAS WORN OUT OF ALLOWABLE LIMITS, IN THE PULLEY BRACKET.  LOCATED ON THE LT 9:00 O`CLOCK POSITION.  BRACKET REPLACED AND RIGGED TO SPECIFICATIONS.  THE RII STEPS WERE COMPLETED.
